# SDR SWIA201232129

- Difficulty date: November 7, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 34,591 hours, 48,547 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Green Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT FREE FALL DOWN.  (FLT 7759)  BLED AIR FROM GREEN HYDRAULIC SYSTEM.
